# SDR 2008UALA01219

- Difficulty date: March 5, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N386UA
- Make and model: Boeing 737322
- Aircraft serial: 24661
- Aircraft time: 51,085 hours, 35,034 cycles
- Engine: Ge CFM56*
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 360 S13-14l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SHEAR TIE CRACKED AT BS 360 BETWEEN STR 13L AND 14L. MAJOR REPAIR ACCOMPLISHED: FABRICATED & INSTALLED SHEAR TIE.
